can a depo medrol cervical epidual injection throw off hormones and tsh levels?
I had my first Depo Medrol injection at C7-T1 back in November. It worked great and relieved pain from herniated discs. Gained a lot of weight, but no other side effects. It wore off quickly, and I had my second injection in January. It didn't work at all, I gained more weight, and started having menstrual spotting every other day. I called my Dr., and they said it couldn't be from the shot, but they would try again using Kenalog this time. Just had third injection a week ago, and my period won't stop and the headaches are horrendous. I called my primary doctor who just ran a blood panel to see what's going on. I don't have all my hormone panel back yet, but do have my TSH. I have been on thyroid for years and try to stay close to a TSH of 1. Last panel done in Sept., was .09. Yesterday, TSH was at 2.83 (while on same dosage of 100mcg synthroid.) Primary care dr. said no more steroid injections, pain doctor said the shot couldn't have done any of this. My question is, can a Depo or Kenalog injection cause changes to any female hormones or to my TSH? Something is obviously causing all of this, and nothing else has changed. Thank you for any input.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.